# SDR MASA2011042502506

- Difficulty date: April 24, 2011
- Submitted: April 25, 2011
- Operation: Air carrier
- Aircraft: N926LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15026
- Aircraft time: 16,726 hours, 13,216 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Sensor
- Condition: Out Of Adjust
- Location: Emergency Exit
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

LT AFT OVERWING EMERGENCY CAUTION MSG.  ADJUSTED DOOR PROX SENSOR.
